# SDR CALA9601872

- Difficulty date: October 12, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N37077
- Make and model: Doug DC-10-30
- Aircraft serial: 46981
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Blkhd Stiffener
- Condition: Corroded
- Location: Ctr Mlg Ww
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND CORROSION AROUND LOWER BOLT HOLE OF T-SHAPED VERTICAL STIFFENER AT CENTER WHEELWELL AFT FACE OF FORWARD BULKHEAD, XCW -15.0.  THE STIFFENER WAS REMOVED AND REPLACED IAW SRM'S 51-10-00, 51-21-01, AND 51-31-01.
